| Model Number |
CCWET3 |
| Medical Device Problem Codes |
Device Dislodged or Dislocated (2923); Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Codes |
Blurred Vision (2137); Visual Impairment (2138)
Type of Reportable Event
Serious Injury
Event or Problem Description
A non health care professional reported that following an intraocular lens (iol) implant procedure, the patient experienced blurry vision.Significant image difference in 2 eyes.The iol was exchanged in a secondary procedure following the initial procedure.Additional information was requested.
Additional Manufacturer Narrative
A sample device was not returned for analysis.Product history records were reviewed and documentation indicated the product met release criteria.Root cause has not been identified.There have been no other complaints reported in the lot number.The manufacturer internal reference number is: (b)(4).
Event or Problem Description
Additional information was requested and received stating the patient was not hospitalized for the event.The lens was replaced as the suspected lens kept rotating and moving in the bag.Hence, the lens was removed and replaced with a same diopter and model lens.
Additional Manufacturer Narrative
Additional information provided in a.2., a.3., b.2., b.5., b.6., b.7., d.10., e.4., and h.6.The manufacturer internal reference number is: (b)(4).